Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Whitehead theorems in proper homotopy theory


Authors: David A. Edwards and Harold M. Hastings
Journal: Bull. Amer. Math. Soc. 82 (1976), 59-60
MSC (1970): Primary 55D10; Secondary 55B99
DOI: https://doi.org/10.1090/S0002-9904-1976-13951-1
MathSciNet review: 0391077
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55D10, 55B99

Retrieve articles in all journals with MSC (1970): 55D10, 55B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13951-1